# SDR CA100617012

- Difficulty date: June 2, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 11,477 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Unserviceable
- Location: Magneto
- Part time: 1,673 hours
- Component: Magneto
- Component part number: 4370
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ONE OF THE SHAFT TANG SHEARED THUS ALLOWING SLIPPAGE OF THE TIMING TO OUT OF RANGE.
